MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CUSTOM ANGIOGRAPHY (ANAVI)566; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CUSTOM ANGIOGRAPHY (ANAVI)566; GENERAL SURGERY TRAY (KIT)
Model Number SAN34ANAVJ
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20190419-23-sh was manufactured on 09th may 2019.No exception was recorded in the device history record that could lead to the reported incident.Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.161g /10 pieces.No sample was available at the time of the investigation, only a photo of linting shown on the pad was provided.According to the supplier, the or towel is made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and has implemented several measures to improve it: suction machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that lint from the blue or towels pwtb04-stm, from the angiography kit san34anavj, was found on the endovascular wire and within the pack during an angiography.There was an insignificant delay to open a separate towel pack.There was no injury to the patient as the patient was not under anesthesia.Mdr being reported based on potential risk to the patient.No patient demographics were provided.

Brand Name
CUSTOM ANGIOGRAPHY (ANAVI)566
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9120753
Report Number1423537-2019-00349
Device Sequence Number10914296
Product Code LRO
UDI-Device Identifier10888439440225
UDI-Public10888439440225
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN34ANAVJ
Device Catalogue NumberSAN34ANAVJ
Device Lot Number262278
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;